Volume 21, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Relations among characteristic classes of manifold bundles

Ilya Grigoriev

Geometry & Topology 21 (2017) 2015–2048
Bibliography
1 J C Becker, D H Gottlieb, The transfer map and fiber bundles, Topology 14 (1975) 1 MR0377873
2 J M Boardman, Stable homotopy theory, V: Duality and Thom spectra, notes (1966)
3 S K Boldsen, Improved homological stability for the mapping class group with integral or twisted coefficients, Math. Z. 270 (2012) 297 MR2875835
4 A Borel, F Hirzebruch, Characteristic classes and homogeneous spaces, I, Amer. J. Math. 80 (1958) 458 MR0102800
5 C J Earle, J Eells, A fibre bundle description of Teichmüller theory, J. Differential Geometry 3 (1969) 19 MR0276999
6 J Ebert, O Randal-Williams, Generalised Miller–Morita–Mumford classes for block bundles and topological bundles, Algebr. Geom. Topol. 14 (2014) 1181 MR3180831
7 C Faber, A conjectural description of the tautological ring of the moduli space of curves, from: "Moduli of curves and abelian varieties" (editors C Faber, E Looijenga), Aspects Math. E33, Friedr. Vieweg (1999) 109 MR1722541
8 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton University Press (2012) MR2850125
9 S Galatius, O Randal-Williams, Homological stability for moduli spaces of high dimensional manifolds, I, preprint (2014) arXiv:1403.2334
10 S Galatius, O Randal-Williams, Stable moduli spaces of high-dimensional manifolds, Acta Math. 212 (2014) 257 MR3207759
11 J L Harer, Stability of the homology of the mapping class groups of orientable surfaces, Ann. of Math. 121 (1985) 215 MR786348
12 A Hatcher, Algebraic topology, Cambridge University Press (2002) MR1867354
13 E Looijenga, On the tautological ring of ℳg, Invent. Math. 121 (1995) 411 MR1346214
14 I Madsen, U Tillmann, The stable mapping class group and Q(ℂP+∞), Invent. Math. 145 (2001) 509 MR1856399
15 I Madsen, M Weiss, The stable moduli space of Riemann surfaces : Mumford’s conjecture, Ann. of Math. 165 (2007) 843 MR2335797
16 J McCleary, A user’s guide to spectral sequences, 58, Cambridge University Press (2001) MR1793722
17 J W Milnor, J D Stasheff, Characteristic classes, 76, Princeton University Press (1974) MR0440554
18 S Morita, Families of Jacobian manifolds and characteristic classes of surface bundles, I, Ann. Inst. Fourier (Grenoble) 39 (1989) 777 MR1030850
19 S Morita, Generators for the tautological algebra of the moduli space of curves, Topology 42 (2003) 787 MR1958529
20 D Mumford, Towards an enumerative geometry of the moduli space of curves, from: "Arithmetic and geometry, II" (editors M Artin, J Tate), Progr. Math. 36, Birkhäuser (1983) 271 MR717614
21 R Pandharipande, A Pixton, Relations in the tautological ring of the moduli space of curves, preprint (2013) arXiv:1301.4561
22 O Randal-Williams, Relations among tautological classes revisited, Adv. Math. 231 (2012) 1773 MR2964623
23 N E Steenrod, Homology with local coefficients, Ann. of Math. 44 (1943) 610 MR0009114
24 R Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954) 17 MR0061823